Chulkwang Kwak
Cited by
Cited by
Rough solutions of the fifth-order KdV equations
Z Guo, C Kwak, S Kwon
Journal of Functional Analysis 265 (11), 2791-2829, 2013
The initial-boundary value problem for the Kawahara equation on the half-line
M Cavalcante, C Kwak
Nonlinear Differential Equations and Applications NoDEA 27 (5), 45, 2020
Periodic fourth-order cubic NLS: Local well-posedness and Non-squeezing property
C Kwak
Journal of Mathematical Analysis and Applications 461 (2), 1327-1364, 2018
Local well-posedness for the fifth-order KdV equations on T
C Kwak
Journal of Differential Equations 260 (10), 7683-7737, 2016
The scattering problem for Hamiltonian ABCD Boussinesq systems in the energy space
C Kwak, C Muñoz, F Poblete, JC Pozo
Journal de Mathématiques Pures et Appliquées 127, 121-159, 2019
Asymptotic dynamics for the small data weakly dispersive one-dimensional Hamiltonian ABCD system
C Kwak, C Muñoz
Transactions of the American Mathematical Society 373 (2), 1043-1107, 2020
Local well-posedness of the fifth-order KdV-type equations on the half-line
M Cavalcante, C Kwak
arXiv preprint arXiv:1808.06494, 2018
Low regularity Cauchy problem for the fifth-order modified KdV equations on
C Kwak
Journal of Hyperbolic Differential Equations 15 (03), 463-557, 2018
Global well-posedness and nonsqueezing property for the higher-order KdV-type flow
S Hong, C Kwak
Journal of Mathematical Analysis and Applications 441 (1), 140-166, 2016
Finite difference scheme for two-dimensional periodic nonlinear Schrödinger equations
Y Hong, C Kwak, S Nakamura, C Yang
Journal of Evolution Equations 21 (1), 391-418, 2021
Extended decay properties for generalized BBM equation
C Kwak, C Muñoz
Nonlinear dispersive partial differential equations and inverse scattering …, 2019
On the dynamics of zero-speed solutions for Camassa–Holm-type equations
MA Alejo, MF Cortez, C Kwak, C Muñoz
International Mathematics Research Notices 2021 (9), 6543-6585, 2021
On the Korteweg–de Vries limit for the Fermi–Pasta–Ulam system
Y Hong, C Kwak, C Yang
Archive for Rational Mechanics and Analysis 240, 1091-1145, 2021
Well-posedness issues on the periodic modified Kawahara equation
C Kwak
Annales de l'Institut Henri Poincaré C, Analyse non linéaire 37 (2), 373-416, 2020
On the continuum limit for the discrete nonlinear Schrödinger equation on a large finite cubic lattice
Y Hong, C Kwak, C Yang
Nonlinear Analysis 227, 113171, 2023
Probabilistic well-posedness of generalized KdV
G Hwang, C Kwak
Proceedings of the American Mathematical Society 146 (1), 267-280, 2018
On the control issues for higher-order nonlinear dispersive equations on the circle
RA Capistrano–Filho, C Kwak, FJV Leal
Nonlinear Analysis: Real World Applications 68, 103695, 2022
Strichartz estimates for higher-order Schrödinger equations and their applications
Y Hong, C Kwak, C Yang
Journal of Differential Equations 324, 41-75, 2022
Global solutions and stability properties of the 5th order Gardner equation
MA Alejo, C Kwak
Journal of Dynamics and Differential Equations 35 (1), 575-621, 2023
Energy solutions for the fifth-order modified Korteweg de-Vries equations
C Kwak, K Lee
arXiv preprint arXiv:2305.07267, 2023
The system can't perform the operation now. Try again later.
Articles 1–20